# SDR AALA202010209009

- Difficulty date: October 19, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 44,604 hours, 21,664 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLASHLIGHT FORWARD FLIGHT ATTENDANT SEAT DOES NOT SHOW BATTERY FLASH.  REPLACED FLASHLIGHT BATTERY.
